# SDR SWI2025F01548

- Difficulty date: September 8, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK RIGHT WINDSHIELD POST.  REMOVED CRACKED RT SIDE POST 601R33223-2 & REPLACED WITH NEW IAW SRM 51-42-21-001-001-A01 REV. 38  & DWG 601R33007 REV -U.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.LEAK CHECKED GOOD.
